# SDR UPS99829422

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-A, FLOORBEAM MOUNT HOLES ELONGATED AT STA 1680 AT LT O/B SEAT TRACK.  THIS ITEM ACCOMPLISHED ON N/R CARD 544810.
